# SDR SIMA20171011010

- Difficulty date: October 11, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,473 hours, 28,371 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON DAMPER FITTING ON AILERON HAS MIGRATING BUSHING.  INSTALLED A SERVICEABLE AILERON IAW AMM 27-10-00.
